Professur für Mathematik (Algebra und Geometrie)

Adresse:
Cauerstraße 11
91058 Erlangen


Forschungsprojekt(e)


Paritätsgarben auf Kashiwaras Fahnenmannigfaltigkeit
Prof. Dr. Peter Fiebig
(01.09.2018 - 31.12.2019)


(SPP 1388: Representation Theory (Darstellungstheorie)):
Dualities in the representation theory and geometry of loop groups
Prof. Dr. Peter Fiebig
(01.04.2012 - 01.12.2016)


(SPP 1388: Representation Theory (Darstellungstheorie)):
Critical level representations of affine Kac–Moody algebras and the geometric Langlands program
Prof. Dr. Peter Fiebig
(01.04.2009 - 30.04.2012)



Publikationen (Download BibTeX)


Fiebig, P. (2017). Character, Multiplicity, and Decomposition Problems in the Representation Theory of Complex Lie Algebras. In Giovanni Falcone (Eds.), Lie Groups, Differential Equations and Geometry. Advances and Surveys. Springer International Publishing.
Fiebig, P. (2017). Subquotient categories of the affine category O at the critical level. In Henning Krause, Peter Littelmann, Gunter Malle, Karl-Hermann Neeb, Christoph Schweigert (Eds.), Representation Theory - current Trends and Perspectives (pp. 233 - 253).
Fiebig, P. (2016). Moment graphs in representation theory and geometry. In Hiroshi Naruse, Takeshi Ikeda, Mikiya Masuda, Toshiyuki Tanisaki (Eds.), Schubert Calculus - Osaka 2012 (pp. 75 - 96).
Fiebig, P., & Lanini, M. (2016). The combinatorial category of Andersen, Jantzen and Soergel and filtered moment graph sheaves. Abhandlungen Aus Dem Mathematischen Seminar Der Universitat Hamburg, 86(2), 201-212. https://dx.doi.org/10.1007/s12188-016-0133-6
Fiebig, P., & Williamson, G. (2014). Parity sheaves, moment graphs and the p-smooth locus of Schubert varieties. Annales de l'Institut Fourier, 64(2), 489-536. https://dx.doi.org/10.5802/aif.2856
Fiebig, P. (2013). On the subgeneric restricted blocks of affine category O at the critical level. In Kenji Iohara, Sophie Morier-Genoud, Bertrand Rémy (Eds.), Symmetries, Integrable Systems and Representations. (pp. 65-84). Springer New York LLC.
Fiebig, P., & Arakawa, T. (2012). On the restricted Verma modules at the critical level. Transactions of the American Mathematical Society, 364(9), 4683-4712. https://dx.doi.org/10.1090/S0002-9947-2012-05467-5
Fiebig, P., & Arakawa, T. (2012). The linkage principle for restricted critical level representations of affine KacMoody algebras. Compositio Mathematica, 148(6), 1787-1810. https://dx.doi.org/10.1112/S0010437X12000395
Fiebig, P. (2012). On the restricted projective objects in the affine category O at the critical level. Contemporary Mathematics, 565, 55-70. https://dx.doi.org/10.1090/conm/565
Fiebig, P. (2012). An upper bound on the exceptional characteristics for Lusztig's character formula. Journal für die reine und angewandte Mathematik, 673, 1-31. https://dx.doi.org/10.1515/CRELLE.2011.170
Fiebig, P. (2011). Sheaves on affine Schubert varieties, modular representations, and Lusztig's conjecture. Journal of the American Mathematical Society, 24(1), 133-181. https://dx.doi.org/10.1090/S0894-0347-2010-00679-0
Fiebig, P. (2010). The multiplicity one case of Lusztig's conjecture. Duke Mathematical Journal, 153(3), 551-571. https://dx.doi.org/10.1215/00127094-2010-031
Fiebig, P. (2010). Lusztig's conjecture as a moment graph problem. Bulletin of the London Mathematical Society, 42(6), 957-972. https://dx.doi.org/10.1112/blms/bdq058
Fiebig, P. (2008). Sheaves on moment graphs and a localization of Verma flags. Advances in Mathematics, 217(2), 683-712. https://dx.doi.org/10.1016/j.aim.2007.08.008
Fiebig, P. (2008). The combinatorics of Coxeter categories. Transactions of the American Mathematical Society, 360, 4211-4233.
Fiebig, P. (2007). Kazhdan-Lusztig combinatorics via sheaves on Bruhat graphs. Contemporary Mathematics, 423, 195-204.
Fiebig, P. (2006). The Combinatorics of Category O over symmetrizable Kac-Moody Algebras. Transformation Groups, 11(1), 29-49. https://dx.doi.org/10.1007/s00031-005-1103-8
Fiebig, P. (2003). Centers and translation functors for category O over symmetrizable Kac-Moody algebras. Mathematische Zeitschrift, 243(4), 689-717.
Fiebig, P. (2001). Zentren deformierter Darstellungskategorien und Verschiebungsfunktoren (Dissertation).

Zuletzt aktualisiert 2019-11-07 um 23:51